Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Boundary value problems for a multiplicatively generated quasidifferential operator

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. Ya. Sikiryavyi, “The solution of boundary value problems related to a pseudospherical differential operator,” Usp. Mat. Nauk,25, No. 6 (1970).

  2. 2.

    V. Ya. Sikiryavyi, “The theory of boundary value problems for equations with a pseudospherical differential operator,” Usp. Mat. Nauk,26, No. 4 (1971).

  3. 3.

    I. Ya. Dorfman, “On means and the Laplacian of functions on Hilbert space,” Matem. Sb.,81, No. 2 (1970).

  4. 4.

    E. M. Polishchuk, Continual Means and Questions of Analysis in Function Spaces, Author's Abstract of Doctoral Dissertation [in Russian], Moscow (1969).

  5. 5.

    P. Lévy, Concrete Problems of Functional Analysis [Russian translation], Nauka, Moscow (1967).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 25, No. 3, pp. 406–409, May–June, 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Sikiryavyi, V.Y. Boundary value problems for a multiplicatively generated quasidifferential operator. Ukr Math J 25, 334–337 (1973). https://doi.org/10.1007/BF01091888

Download citation